# SDR UIEA2025072501024

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 95,306 hours, 15,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP T/E FORE FLAP HAS DAMAGE NEAR THE INBD TOGGLE HOOK L/E LOWER SKIN.  ACCOMPLISHED REINFORCING REPAIR ON RH INBD FLAP T/E FORE FLAP PER SRM 51-70-07-0G-0 PARG 5A, 4C, 4E & 4G. NO FURTHER DEFECTS NOTED.
